CureZone   Log On   Join
MS-like symptoms at 13 months post-removal
 
Dutchmom Views: 2,900
Published: 13 years ago
 

MS-like symptoms at 13 months post-removal


I started my period yesterday and for about a week prior I've been experiencing a subtle tingling/vibrating sensation (it's hard to describe what it feels like -- it's almost like the slightest feeling of what I would think restless leg syndrome must feel like) in my left foot. This really scares me because at over a year post-removal, shouldn't I be past all the Mirena side effects? I have been diagnosed by my naturopath with estrogen dominance and adrenal fatigue. Could either one of those things cause this? Or should I stop living in denial and get tested for MS or another possible autoimmune disease? My regular family MD has done some basic exams for anything neurological in his office such as testing my reflexes and muscle strength and I don't have any problems with either one of those or with my vision. I'm just so tired of living in fear that I might really have something seriously wrong with me. However, I do know how extensive (and painful) MS testing can be. I know they do an MRI and also a spinal tap. So, I would only want to go through with it if it really was a strong possibility. What do you all think? Thanks for listening and for any input. Take care.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.703 sec, (1)